# SDR A6WA201442199

- Difficulty date: November 15, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 26,866 hours, 25,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT OTBD OF LBL 9 IS CRACKED AT LOWER SIDE.
